Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 383254, 5 pages
http://dx.doi.org/10.1155/2014/383254
Research Article

Asymptotic Behavior of Global Entropy Solutions for Nonstrictly Hyperbolic Systems with Linear Damping

1School of Mathematics and Statistics, Pedagogical and Technological University of Colombia, Tunja, Colombia
2Department of Mathematics, National University of Colombia, Bogotá, Colombia

Received 2 September 2014; Accepted 2 November 2014; Published 18 November 2014

Academic Editor: Salim Messaoudi

Copyright © 2014 Richard Alexander De la Cruz Guerrero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard Alexander De la Cruz Guerrero, Juan Carlos Juajibioy Otero, and Leonardo Rendon, “Asymptotic Behavior of Global Entropy Solutions for Nonstrictly Hyperbolic Systems with Linear Damping,” International Journal of Differential Equations, vol. 2014, Article ID 383254, 5 pages, 2014. https://doi.org/10.1155/2014/383254.